# SDR DALA2024072907596

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,847 hours, 23,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 2L DOOR STILL WILL NOT ARM. CORRECTIVE ACTION: READJUSTED DOOR BUSTLE AND STRAP REF B757 AMM 52-11. OPS CHECK NORMAL. (6204864)
